# SDR UPS06846843

- Difficulty date: April 30, 2006
- Submitted: May 12, 2006
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 61,409 hours, 25,631 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Splice
- Part number: 3759222U1
- Condition: Cracked
- Location: Fs 1270 L34l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 D-PIT STA 1270 L34L SPLICE FITTING CRACKED.  REMOVED CRACKED SPLICE FITTING AT STA 1270 L34L IAW SRM 51-01-20D.  DRILLED UP AND INSTALLED NEW SPLICE FITTING IAW SRM 51-1-20D, AND 51-1-8.
